# SDR ASOA2013011002768

- Difficulty date: December 18, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 21,252 hours, 19,506 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL BRACKET AT FS 319.7 HAS MINOR SURFACE CORROSION.  REMOVED BRACKET IAW SRM 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-40-11 AND 51-42-21.
